# SDR AALA201701229001

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 35,807 hours, 16,477 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100000
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INSPECTION OF RIGHT ELEVATOR (AIRFRAME VIBRATION REPORT), FOUND PLAY / MOVEMENT AT NR 3 HINGE BEARING / FITTING. REPLACED HINGE FITTING ASSEMBLY PER AMM 55-16-42-400-001-A.
